MathSciNet Relay Station
MathSciNet bibliographic data
MR2299462 53C35 (57S20)
Berndt, Jürgen; Tamaru, Hiroshi Cohomogeneity one actions on noncompact symmetric spaces of rank one. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3425–3438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement